# SDR C2XA10TY056

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 27,979 hours, 20,994 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Printed Ckt Board
- Part number: 7277120501
- Part serial: 4105
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM AREA OF THE PSU READING LIGHT ABOVE SEAT 1A.  REMOVED AND REPLACED BALLAST RT8400 IAW EMB 145AMM 33-21-03 AND REPLACED NR 1 PSU CIRCUIT BOARD IAW EMB 145 VCMM 25-28-23.  OPS CHECK GOOD.
